My baby boy has acne on his face and head. It is spreading day by day... He has avne from last 4 days... I am also have acne on my face... As ealier my stomach was upset... Now after delivery i am not taking medicine of stomach . But i am facing burning and acidity from last few days.. As i was taking deltacortril before delivery for low platelets.. Should i use deltacortril or not as baby is at mother feed. I cant visit doctor yet.. As doctor is 300km far from my home site and i am not in position of traveling yet. I only want to know about reason of baby acne.. As my mother has taken The baby to doctr he said its alergy he is not skin specialist.

Created by
Updated on Dec 01, 2019

health Corner

Answer:
The medication deltacortril should not be taken when you are feeding the child and it is not the treatment for acne. I can't comment if the baby has acne or allergy without an examination. It's better to show to a doctor and follow the advice.

Login or Signup to see Expert's complete response

Also Read

i am 18 weeks 4 day pregnant. i want to know that..

Hi Sono Muskan, Baby movements are generally felt..

My baby is not taking my feed from one month and a..

Hi Amarpreet, I hope you are well. What is your ch..

My daughter is 4 weeks old and am breastfeeding he..

Your query is not clear, please post it again, giv..

hello dr.. as I asked before that my son is having..

Hi Sameera Khan, I understand your concern. For m..

I have a baby boy of One and a half month I am not..

Hi Sahima, I hope you are well. Here are the foods..

+ Ask Doctors
Ask your queries to Doctors & Experts

Ask your queries to Doctors & Experts

Download APP
Skip

Find answers from Doctors about your baby's health and development

Parentune

24X7 Parents' Partner

Parentune
Download APP

31% Queries Answered Instantly

Loading
{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}

{{trans('web/app_labels.text_Heading')}}

{{trans('web/app_labels.text_some_custom_error')}}